Determination of the coefficients of a $t$-hyperbolic system
Matematičeskie zametki, Tome 28 (1980) no. 4, pp. 525-532
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1980_28_4_a4,
author = {S. P. Belinskii and V. G. Romanov},
title = {Determination of the coefficients of a $t$-hyperbolic system},
journal = {Matemati\v{c}eskie zametki},
pages = {525--532},
year = {1980},
volume = {28},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1980_28_4_a4/}
}
S. P. Belinskii; V. G. Romanov. Determination of the coefficients of a $t$-hyperbolic system. Matematičeskie zametki, Tome 28 (1980) no. 4, pp. 525-532. http://geodesic.mathdoc.fr/item/MZM_1980_28_4_a4/